Top 8 Dye Free Ibuprofen – Ibuprofen

As an Amazon Associate I earn from qualifying purchases.

1. A+Health

#ad

180 Count, A+Health Dye-Free Ibuprofen 200 Mg Mini Softgels, Made in USA, Pain Reliever/Fever Reducer NSAID

#ad
A+Health #ad - Proudly made in the usa; contains 180 dye-free, mini liquid-filled capsules, perfect for temporary relief from most common aches and pains while you’re on-the-go. Our a+ health ibuprofen dye-free mini softgels are 25% smaller than our regular Ibuprofen Softgels, providing the same fast-acting relief while being easier to swallow.

Contains active ingredient ibuprofen 200mg nonsteroidal anti-inflammatory drug in an easy-to-swallow capsule—compare to the active ingredient in Motrin IB Liquid Gels. Temporarily reduces fever and relieves minor aches and pains due to headache, muscular aches, menstrual cramps, backache, the common cold, toothache, and minor pain of arthritis.

Those with allergies and sensitivities to dyes can experience relief with these dye-free softgels. Don’t let pain get in your way! Easy-to-swallow mini softgels help you past the hurdle of a large pill so you can get back on track.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height4 Inches
Length2 Inches
Weight0.25 Pounds
Width2 Inches
Part NumberIBU-DFMINI180
ModelIBU-DFMINI180

2. Amazon Basic Care

#ad

Dye-Free, 1 Fluid Ounce, 50 mg per 1.25 mL, Pain Reliever and Fever Reducer, Ibuprofen Oral Suspension, Amazon Basic Care Infants’ Concentrated Drops

#ad
Amazon Basic Care #ad - Dye-free: this berry-flavored liquid pain reliever and fever reducer, formulated for infants ages 6 months to 23 months, is dye-free and non-staining. Child-resistant safety cap. Berry flavor helps the medicine go down.

Pain reliever and fever reducer: amazon basic care infants' Concentrated Drops Ibuprofen Oral Suspension, sore throat, flu, 50 mg ibuprofen per 1.25 ml relieves minor aches and pains due to the common cold, headaches and toothaches. 8 hours: free of high fructose corn syrup and gluten, this infants' ibuprofen liquid oral suspension relieves pain and reduces fever for up to 8 hours.

Active ingredient: this product contains 50 mg ibuprofen per 1. 25 ml, a pain reliever, fever reducer and a nonsteroidal anti-inflammatory drug NSAID. Use only with enclosed syringe. Made for infants ages 6 months to 23 months. Compare to the active ingredient in Motrin Infants' Drops. A syringe dosing device is included.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height4.88 Inches
Length1.31 Inches
Width2.13 Inches

3. Motrin

#ad

Grape, 24 Count, Motrin Children's Dye-Free Ibuprofen Chewable Tablets for Pain & Fever

#ad
Motrin #ad - From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet of this kids' pain reliever medicine contains 100 milligrams of the NSAID ibuprofen for effective relief that lasts up to 8 hours.

24-count of children's motrin dye-free Chewable Tablets with Grape Flavor helps reduce fever and provides relief from minor aches and pains for your child. This children's medicine temporarily relieves minor aches and pains due to the common cold, sore throat, headache and toothache, flu, and works to quickly reduce fever. The pain reliever and fever relief medicine for kids features a dye-free, ibuprofen formula and is available as a convenient, chewable tablet in kid-friendly grape flavor. From the brand chosen by parents year after year, the chewable children's ibuprofen can be used for children ages 2 to 11 years.
BrandMotrin #ad
ManufacturerJohnson & Johnson #ad
Height1.81 Inches
Length1.81 Inches
Weight0.08 Pounds
Width3 Inches
Part Number00300450932242
Model00300450932242

4. Motrin

#ad

Berry Flavored, Dye Free, Motrin Children's Oral Suspension 100mg Ibuprofen Medicine, Alcohol-Free, NSAID Fever Reducer & Pain Reliever for Minor Aches & Pains Due to Cold & Flu, 8 fl. Oz

#ad
Motrin #ad - Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy. This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID painreliever and fever-reducer to provide relief from pain due to the cold & flu.

Motrin products can help you and your family feel better. This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, sore throat, headache, flu, and toothache.88-fluid ounces of children's motrin oral suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu.

With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours.
BrandMotrin #ad
ManufacturerJohnson & Johnson #ad

5. Rite Aid

#ad

Berry Flavor, 50 mg, 2 Value Pack | Infant Pain Reliever | for Babies Ages 6 to 23 Months | Ibuprofen Oral Suspension 50 mg per 1.25 mL | Gluten Free, Rite Aid Infants' Dye-Free Ibuprofen Drops

#ad
Rite Aid #ad - Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs.

Easy to administer: compare rite aid infants’ ibuprofen Drops to the active ingredient in top national brands. Dye-free, non-staining, gluten-free infant medicine is a must-have, & gluten free: each 1.25 ml dose contains 50 mg of pain relieving, fever reducing ibuprofen without dyes or gluten. 6-8 hours. Great berry flavor: rite aid’s infants’ fever reducer and baby pain reliever, comes with a dosing syringe for quick and easy measuring and ingesting. The tasty berry flavor contains 50 mg of ibuprofen per 1.

25 ml, ibuprofen, without any dyes. Get all the benefits of an effective pain reliever— formulated in easy-to-administer drops, with syringe included, just for babies. This dye-free, non-stainING, and each dose will last approx. Infants ages 6-23 months: rite aid infants’ ibuprofen drops baby medicine is safely formulated for babies ages 6-23 months to temporarily reduce fevers while offering minor pain relief due to headache, flu, sore throat, toothache, or the common cold.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part NumberA6624

6. Motrin

#ad

Muscular Aches, NSAID, Headache, 80 Ct, Menstrual Cramps & Backache, Motrin IB Liquid Gels, Ibuprofen 200 mg, Pain Reliever & Fever Reducer Minor Arthritis Pain

#ad
Motrin #ad - Adults and children 12 years and older, take one capsule every 4 to 6 hours while symptoms persist; if pain or fever does not respond to one capsule, two capsules may be used. Do not exceed 6 capsules in 24 hours unless directed by a doctor.

Motrin ib liquid gels are indicated for ages 12 years or older and are safe and effective when used as directed. 80-count bottle of motrin ib liquid gels with the NSAID ibuprofen pain reliever for fastacting, effective relief from minor aches and pains, to help you and your family take control of their pain. Take on today and get long-lasting, fast-acting pain relief with Motrin IB liquid gels.

Each motrin ib liquid gel contains 200 milligrams of the nonsteroidal anti-inflammatory drug NSAID ibuprofen, a pain relief medicine to help stop pain at its source and provide powerful relief when it counts. Motrin ib liquid gels temporarily reduce fever and relieve pain due to the common cold, menstrual cramps, backache, headache, toothache, and minor pain of arthritis.
BrandMotrin #ad
ManufacturerJohnson & Johnson #ad
Height2 Inches
Length2 Inches
Width3.63 Inches
Part Number300450409805
Model300450409805

7. Genexa

#ad

Genexa Children's Acetaminophen Pain and Fever Reducer 4 Fl. Oz

#ad
Genexa #ad - For children ages 2-11 years old. Flavored with real, organic blueberries. Each 5ml dose of this oral suspension medicine contains 160 milligrams of Acetaminophen to provide effective pain and fever symptom relief. Temporarily reduces fever and provides temporary relief from a range of cold and flu symptoms, including minor aches and pains, headache and sore throat. Safe when used as directed: Free of alcohol and gentle on little tummies. No artificial sweeteners or preservatives, and no common allergens. Certified gluten-free, vegan, no parabens, no dyes, and non-GMO.
BrandGenexa #ad
ManufacturerGenexa #ad
Part Number1

8. Good Sense

#ad

Headache, GoodSense 200 mg Ibuprofen Tablets, Arthritis Pain and More, Fever Reducer and Pain Relief from Body Aches, 500 Count

#ad
Good Sense #ad - Pain reliever and fever reducer: proven pain relief without a prescription for tough pain such as muscular aches, backache, minor arthritis pain, toothache, menstrual cramps or minor aches and pains from the common cold; also temporarily reduces fever.

Physicians surveyed by an independent market research firm. Strong relief: goodsense ibuprofen tablets 200 mg are strong on tough pain to help you get the relief you need to keep going; no prescription needed for this pain reliever and fever reducer. Effective: when pain tries to take over, turn to the proven pain relief of coated GoodSense Ibuprofen Tablets 200 mg; use for adults and children 12 years and over.

Ibuprofen is the number one doctor recommended back pain OTC active ingredient of U. S. Active ingredient: this product contains ibuprofen 200 mg, a pain reliever and fever reducer NSAID; compare to the active ingredient in Advil Ibuprofen Tablets.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height5.13 Inches
Length2.59 Inches
Weight0.4 Pounds
Width2.59 Inches
Part NumberLP13246
ModelLP13246